# SDR FDEA202012153156

- Difficulty date: December 15, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5065400001EBG
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FLOOR PANEL NUMBER 231FF FOUND DELAMINATED STATION 595-STA 675.  DELAMINATED FLOOR PANEL NUMBER 231FF AT CABIN STATION 595-STATION 675 REMOVED, AS PER AMM 53-21-01-4.  FLOOR PANEL NUMBER 231FF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL NUMBER 231FF INSTALLED, AS PER AMM 53-21-01-4.  REPAIR CLASSIFIED MAJOR, AS PER GMM 6-2-100.
